# SDR 08FDEA01068

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 33,149 hours, 15,004 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C23131102
- Part serial: B437
- Condition: Failed
- Location: Nlg
- Part time: 7,599 hours, 3,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD NOSE LDG GEAR DOOR NOT CLOSED ANNUNCIATION ON ECAM.  BOTH FWD LDG GEAR INDICATOR AND OVERHEAD INDICATOR SHOWED AMBER NOSE DOOR  ANNUNCIATION, BOTH SYSTEM 1 AND 2.  R AND I LT NLG DOOR ACTUATOR PER MM 32-31-16-4 AND DOOR OPS CHK PER MM 32-31-00 AND LEAK CHK OK.  A/C OK FOR SERVICE.
